# SDR AALA201807039032

- Difficulty date: June 28, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON FLOORBEAM +Y765 AT AFT GALLEY AREA BETWEEN FRAMES 67-70. REPLACED FLOORBEAM PER SRM 51-72-11 AND DRAWING D53472780.
